| Model Number |
471296 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/25/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a broken cable with a da vinci product.The customer reported event has no report of patient injury.Isi followed up with the initial reporter and obtained the following additional information: the procedure was completed with no patient injury.
Additional Manufacturer Narrative
The instrument involved in this complaint has not been received and/or tested by failure analysis as of the date of this report.If the product is received and evaluated, a supplemental mdr will be submitted.